# SDR YENA20160203096

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 49,196 hours, 17,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FRAME 66-FRAME 68 AND -Y765 HAS CORROSION; R & R FLOORBEAM -Y765 AT FRAME 64-FRAME 66 IAW SRM 51-72-11 AND REMOVED CORROSION AT FRAME 68 -Y765 AND FOUND TO BE WITHIN LIMITS IAW SRM 51-74-00.  REMOVED .015 MAX ALLOWANCE .016. FLOORBEAM -Y765 AT FRAME 66 CAT A REPAIR .  NO REINSPECT REQUIRED.
